# SDR SWAA2022013120192

- Difficulty date: September 7, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 37,265 hours, 25,560 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RW PANEL 651GB I/B WIGGLE PLATE BROKEN / REMOVED RW I/B WIGGLE PLATE AND INSTALLED NEW WIGGLE PLATE FOR PANEL 651GB IAW SRM 51-40-02-0G-0 STEP 4 AND IPC 57-50-00-30.
